# SDR SWAA086132

- Difficulty date: November 11, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 14,341 hours, 8,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND FWD EEPLS INOP.  REMOVED AND REPLACED EEPLS PER MM.
